# SDR LR7A2016091100905

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Condition: Warped
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5212, FOUND THE CARGO DOOR INTERIOR FS 902, BULKHEAD WEB WARPED & DENTED AT BL20L TO BL20R & BL20 TO BL40 LT, RT 3 PIECE WEB.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, SRM CH51-60 AND CH51-70.
